Hi - I'm a twenty years old, a non-smoker, and in college. After two cases of bronchitis last summer (both had to be treated with predinsone, which helped a lot), chest pain when waking up, and difficulty breathing, I was diagnosed with asthma. I was put on some standard asthma meds (flovent, singulair, albuterol). They didn't do a whole lot, but after being treated with more steroids and antibiotics, I felt better anyway. Then, in January I contracted some kind of flu-like illness, which led to such severe breathing/chest pain problems that I ended up in the ER. I was diagnosed with bronchitis again and put on prednisone and antibiotics. When I was home in March, I went to see a pulmonologist, who put me on advair and albuterol/atrovent, and kept the singulair. Based on the results of a chest x-ray, he said that I still had bronchitis, and also put me on antibiotics. Within a couple of days my breathing and chest pain had gotten a lot worse. I tried asmanex instead of the advair, which didn't alleviate the symptoms - chest pain, trouble breathing (even when sitting down writing a paper or something similarly calm), lightheadedness, fatigue, etc. I went to a pulmonologist at school, who said that I had a midsystolic click and sent me for another chest x-ray and blood tests. I have an echocardiogram and pulmonary function tests scheduled for later this month.
I have a history of chronic sinus infections, migraines, allergies, and unexplained weight loss.
Basically, I don't really know what to do for the next few weeks. I've been taking the albuterol and atrovent a couple times a day, which just makes me jittery and does nothing to help with my breathing. Has anyone ever experienced these symptoms or have any advice?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?